# SDR FDEA200910013451

- Difficulty date: October 1, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5398066520000
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS DENTED AT THE LT SIDE OF THE TAIL SKID ON FRAME 77.  REPAIRED DAMAGED AREA IAW SRM 53-10-12; FIG 209 AT FRAME 77; STRINGER 51L TO   STRINGER 51L.
